MAUDE Adverse Event Report: GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V. AMX; SYSTEM, X-RAY, MOBILE

GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V. AMX; SYSTEM, X-RAY, MOBILE
Model Number NAVIGATE
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ge healthcare investigation has been completed; however, the root cause of the missing tube cover screw could not be determined.A review of the service history for the amx navigate system was conducted to assess any prior activities involving the tube covers.This review confirmed that no previous service events required removal of the tube covers.Additionally, the service history indicated that only one ge healthcare field engineer (fe) has performed service at the customer site.The fe who identified the missing screw was interviewed and confirmed that he had not removed the screw.He further verified that this was the only missing screw and that the corresponding metal insert was intact and not damaged.In addition, the customer also confirmed that no missing screw was found at the site.A review of the system¿s electronic device history record (edhr) confirmed that the tube cover screw was installed and torqued to the specified requirements during manufacturing.As a correction, the fe installed a replacement screw on the tube cover.Based on the available information, no additional actions are required at this time.
 
Event or Problem Description
On 06-apr-2026, a ge healthcare field engineer (fe) was onsite at (b)(6) hospital (usa) performing service on an amx navigate mobile x-ray system.During the service activity, the fe observed that a fastener was missing from the x-ray tube cover.The missing fastener was confirmed to be the same component associated with a previously identified sentinel event.No patient or user injury was reported at the time of discovery.Based on the known association with a prior sentinel event, this occurrence represents a reportable malfunction, as recurrence of this malfunction could potentially lead to a serious injury if it were to recur.
 
Additional Manufacturer Narrative
Ge healthcare¿s investigation is ongoing.A follow-up report will be submitted when the investigation has been completed.Legal manufacturer: ge medical systems, llc - 3000 n grandview blvd.Usa waukesha, wi 53188.

Brand Name
AMX
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V.
calle espana no. 300,
parque industrial huinala
apodaca C.P. 6664
MX  C.P. 66645
Manufacturer (Section G)
GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V.
calle espana no. 300,
parque industrial huinala
apodaca C.P. 6664
MX   C.P. 66645
Manufacturer Contact
steven walczak
3000 north grandview boulevard
waukesha, WI 53188
MDR Report Key25080887
Report Number9616047-2026-00001
Device Sequence Number21436287
Product Code IZL
UDI-Device Identifier00195278003348
UDI-Public(01)00195278003348(11)251216
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K210982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAVIGATE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown